# SDR UIEA2017102602117

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: BACB28AK06060
- Condition: Damaged
- Location: Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRECOOLER HINGE BOLTS AND BUSHINGS SHAFTED.  NEW BOLTS AND BUSHINGS INSTALLED.
